# SDR CA100713012

- Difficulty date: July 6, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,613 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Leaking
- Location: Fuel System
- Part time: 1,076 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FOUND LEAKING THROUGH DRAIN WHILE STATIC, REPLACED SERVICABLE.
